# SDR AALA202202146311

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A300*
- Aircraft serial: 5332
- Aircraft time: 29,360 hours, 11,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 PASSENGER / CREW DOOR DAMPER PRESSURE LOW. SERVICED DOOR DAMPER PER AMM 52-10-00-614-001-A.
